MathSciNet Relay Station
MathSciNet bibliographic data
MR2557169 (2011a:11217) 11T24 (11F11 11L05 33C20 33E50)
Evans, Ron Hypergeometric $\sb 3F\sb 2(1/4)$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010), no. 2, 517–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement